CureZone   Log On   Join
Such Pain
 
Yakumo Views: 1,201
Published: 16 years ago
 

Such Pain


Hi guys,

I am trying to figure out what I did wrong. I was feeling so well last night for the first time in a long time. I was eating food, no rash, I was energetic and upbeat. My bowels weren't moving so I decided to do a small, vitamin E enema to help them out. Soon afterwards, I felt really ill in my stomach. Perhaps I did it too soon after eating? (about 1.5 hours). I decided I would also take some Colosan before bed. During the night, I experienced such stomach pain and I still can't eat or put anything in my stomach this morning. My rash flared up horribly. I don't know why. I will never do another enema or take colosan again, but I'd love to know what I did wrong. I am really upset because I was terribly ill last week and now for the first time in a long time I was eating well and feeling well and BAM all gone in a night. Oh well, it'll heal. It always does...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.359 sec, (1)